# SDR 06FDEA04097

- Difficulty date: November 22, 2006
- Submitted: November 24, 2006
- Operation: Air carrier
- Aircraft: N431FE
- Make and model: Airbus A310-203
- Aircraft serial: 316
- Aircraft time: 45,297 hours, 20,618 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUCTURES-A300/A310 REPAIR IDENTIFICATION AND SUPPLEMENTAL MAINTENANCE  COMPLY WITH EO 6-5100-7-5000 REV NR B POS PT1.  CABIN FLOOR TRACK Y-450 WORN BETWEEN FRAMES 60 AND 61.  REPAIRED PER SRM 53-10-16 FIG 208 SHEET 1.  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS "MAJOR".
